faith asked in HealthMental Health · 6 months ago

scared of seizures ???

okay hello I’m a 17 year old girl , I have no past of seizures and epilepsy does not run in my family on either side. But my anxiety has got me convinced that I’m going to have a SEZIURE ?!?? I have severe health anxiety. Anyways , I was put on Prozac , buspar and kolonopin but ever since they put my dosage up on buspar I’ve been having muscle twitches , spasms , and jerks . They are worse when trying to sleep/when falling asleep. And I keep thinking I’m going to have a SEZIURE because I feel out of it ( sometimes a bit disoriented ) and my muscle are acting weird. Last night I would wake up off and on confused and disoriented. I would hear random noises while falling asleep and thumping in my ears . My teeth also would shiver as if I was cold. And I keep seeing floaters .I’m not sure if this is like SEZIURE related or it’s my stress and anxiety getting bad to me/ my medication side effects !!! I’m rlly looking for some peace. I cant leave my moms side because I fear I’ll have a SEZIURE and I follow her everywhere. I just want to be a normal teenage girls. I also feel like I get auras ???? Like I feel disconnected from reality :( but pls !!! Someone help. My life is being consumed .....

6 Answers

Relevance
  • 6 months ago

    You have a very legitimate reason to be concerned about seizures. The more informed you are about treatment, symptom and risk the better. Do you feel you are gifted? Have people intentionally tried to hide things from you or exploit you?

  • 6 months ago

    It is important for to you to get proper rest and to exercise regularly in order to reduce stress. In some cases, medications have also been effective in preventing seizures. Consult another doctor.

    • Login to reply the answers
  • Anonymous
    6 months ago

    Don't worry, I'm 14 and I see floaters sometimes. Im not sure about the other stuff though sorry.

    • Login to reply the answers
  • Pearl
    Lv 7
    6 months ago

    i would tell your doctor about it, it rnight be a side effect frorn the rneds youre on

    • Login to reply the answers
  • How do you think about the answers? You can sign in to vote the answer.
  • 6 months ago

    You're 17 and on a lot of medication, two (buspar and klonopin) which are only meant to be used for short-term treatment and is NOT a long term solution. They are also both tranquilizers which are not intended to be used together.

    I'm not sure of specific side affects but you very easily could be suffering from them, which in turn due to a poor treatment of your anxiety is causing more bad than it is good.

    PLEASE see another doctor and get your medication sorted. Always do your own research of what medication you are taking to understand the side affects, what should and should not be being taken together and to see how they will interact with other medication.

    Good luck.

    • Login to reply the answers
  • 6 months ago

    also. I have horrible tremors to. This has been happening for the past week . I haven’t had a SEZIURE yet ( I don’t thimk unless I had one in my sleep ) but yea

    • Login to reply the answers
Still have questions? Get your answers by asking now.